Tren Cough  

  RSS

Bilter
(@bilter)
Eminent Member
Joined: 3 months  ago
Posts: 26
12/09/2018 5:41 am  

is it possible for tren to cause a low grade cough over a period of time as opposed to an accute attack as is normally described? I have never has an accute cough attack but recently I have had an annoying cough that seems worse on the days I inject.


ReplyQuote
Trevdog
(@trevdog)
Eminent Member
Joined: 3 months  ago
Posts: 41
12/09/2018 6:21 am  

I doubt it.


ReplyQuote
jboldman
(@jboldman)
Estimable Member
Joined: 3 months  ago
Posts: 214
12/09/2018 7:13 am  

i have noticed that sometimes it lingers for a few hours but never several days.

jb


ReplyQuote
Bilter
(@bilter)
Eminent Member
Joined: 3 months  ago
Posts: 26
12/09/2018 8:06 am  

I may have mislead you into thinking "serveral days" but a few for maybe an hour after. Not a hacking cough just an annoyance. I am injecting EOD BTW. I am trying to attribute it to that but its kind of difficult since I recently had a cold with a bad cough................if you consider 1 month ago recent anyway.


ReplyQuote
omnibus
(@omnibus)
Eminent Member
Joined: 3 months  ago
Posts: 24
12/09/2018 8:47 am  

Anyone else get the cough from other gear as well, like boldenone and Test Prop? Also, do you notice that glute shots cause it more often than delt shots?


ReplyQuote
liftsiron
(@liftsiron)
Estimable Member
Joined: 3 months  ago
Posts: 124
12/09/2018 9:28 am  
Posted by: omnibus
Anyone else get the cough from other gear as well, like boldenone and test prop? Also, do you notice that glute shots cause it more often than delt shots?

Cyp is bad for a cough almost as bad as tren. I have have a lingering feeling in my throat and lungs for up to an hour or more on occasion with Tren A.

liftsiron is a fictional character and should be taken as such.


ReplyQuote
omnibus
(@omnibus)
Eminent Member
Joined: 3 months  ago
Posts: 24
12/09/2018 10:03 am  
Posted by: liftsiron
Cyp is bad for a cough almost as bad as tren. I have have a lingering feeling in my throat and lungs for up to an hour or more on occasion with tren a.

I know this question has been beaten to death but what is the cause of the cough? I've never seen any concensus. A friend of mine just switched to UG gear for the first time and he is getting the cough bad. Is it the solvents?


ReplyQuote
liftsiron
(@liftsiron)
Estimable Member
Joined: 3 months  ago
Posts: 124
12/09/2018 10:37 am  
Posted by: omnibus
I know this question has been beaten to death but what is the cause of the cough? I've never seen any concensus. A friend of mine just switched to UG gear for the first time and he is getting the cough bad. Is it the solvents?

I think that it maybe a matabolite of some sort that enters a vein and go'es to the lung. I think that your cough is more severe when a vein is nicked or injected very close to. To be honest I don't have a definative answer.

liftsiron is a fictional character and should be taken as such.


ReplyQuote
jboldman
(@jboldman)
Estimable Member
Joined: 3 months  ago
Posts: 214
12/09/2018 11:37 am  

there has been a lot of specualtion, i make all my own stuff up so i know what goes into each batch and i have to tell you that although i can get it with anything, the % is much higher with tren injects. so, i think lifts is right, you get some cross over that althoughs a small amount into your lungs but tren seems to affect the lungs the most.

jb


ReplyQuote
guijr
(@guijr)
Estimable Member
Joined: 3 months  ago
Posts: 174
12/09/2018 12:09 pm  

Sometimes cough can be related to allergy. First time I used Test Cypionate I used to feel something strange in my throat. I just used some nasal Budesonide @ 50 mcg (on each nose) once a day (before bed time). But remember it's just me.

"The medals don't mean anything and the glory doesn't last. It's all about your happiness. The rewards are going to come, but my happiness is just loving the sport and having fun performing" ~ Jackie Joyner Kersee.


ReplyQuote
jboldman
(@jboldman)
Estimable Member
Joined: 3 months  ago
Posts: 214
12/09/2018 12:51 pm  

give it time guijr, you will experience the dreaded tren cough and will see what we are talking about. immediately after injection, your lungs feel like lead, you experience trouble breathing, feel light headed, and perhaps diaphoretic. If you have never heard about it, you start thinking that you have injected into a vein and the next thing that will happen will be very bad! Just be patient when it happens, try to relax and breath, the congestion rapidly dissapates leaving you a little short of breath with perhaps a hacking cough for a while. of course, sometimes it is just a tickle.

jb


ReplyQuote
GettinSwole
(@gettinswole)
Active Member
Joined: 3 months  ago
Posts: 17
12/09/2018 1:39 pm  

I've never heard of it creating a lasting effects. As aforementioned it's normally an acute thing those that 5-10 minutes can be excruciating.


ReplyQuote
omnibus
(@omnibus)
Eminent Member
Joined: 3 months  ago
Posts: 24
12/09/2018 2:32 pm  

Anyone have it happen with real human grade gear though? Was it ever a problem with the old Negma Parabolan's?


ReplyQuote
liftsiron
(@liftsiron)
Estimable Member
Joined: 3 months  ago
Posts: 124
12/09/2018 3:10 pm  
Posted by: omnibus
Anyone have it happen with real human grade gear though? Was it ever a problem with the old Negma Parabolan's?

No nor is it a problem with Tren E.

liftsiron is a fictional character and should be taken as such.


ReplyQuote
jboldman
(@jboldman)
Estimable Member
Joined: 3 months  ago
Posts: 214
12/09/2018 3:50 pm  

actually i have had the problem with tren e, not as much or as severe as tren a.

jb


ReplyQuote
Share:
  
Working

Please Login or Register